# SDR SIMA20141123001

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,067 hours, 33,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 LEAK ON CLIMB OUT, POWER WAS IN THE NOTCH IN CLIMB , ICING SYSTEMS WERE OFF.  TIGHTENED CLAMP FOR STAB SUPPLY DUCT NEAR CROSS BLEED VLV.  LEAK CHECKED GOOD IAW AMM CH 36-11-09.
